VOL. 26 · NO. 4 | Winter 1982
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 26 (4), (Winter 1982)
No abstract available
Articles
Viji Sundar, J. H. Walter
Illinois J. Math. 26 (4), 531-551, (Winter 1982) DOI: 10.1215/ijm/1256046595
KEYWORDS: 20G15, 10C30
No abstract available
Martin L. Karel
Illinois J. Math. 26 (4), 552-575, (Winter 1982) DOI: 10.1215/ijm/1256046596
KEYWORDS: 10D20, 10D30, 22E35
No abstract available
A. Ivić, P. Shiu
Illinois J. Math. 26 (4), 576-590, (Winter 1982) DOI: 10.1215/ijm/1256046597
KEYWORDS: 10H25
No abstract available
Cole A. Giller
Illinois J. Math. 26 (4), 591-631, (Winter 1982) DOI: 10.1215/ijm/1256046598
KEYWORDS: 57Q45
No abstract available
James Li-Ming Wang
Illinois J. Math. 26 (4), 632-636, (Winter 1982) DOI: 10.1215/ijm/1256046599
KEYWORDS: 30E10, 46J10
No abstract available
Joshua H. Rabinowitz
Illinois J. Math. 26 (4), 637-641, (Winter 1982) DOI: 10.1215/ijm/1256046600
KEYWORDS: 32J20, 32L15
No abstract available
James J. Hebda
Illinois J. Math. 26 (4), 642-649, (Winter 1982) DOI: 10.1215/ijm/1256046601
KEYWORDS: 53C20, 53C22
No abstract available
H. P. Lotz, H. Porta
Illinois J. Math. 26 (4), 650-652, (Winter 1982) DOI: 10.1215/ijm/1256046602
KEYWORDS: 46B20, 46A55, 52A07
No abstract available
Avner Friedman
Illinois J. Math. 26 (4), 653-697, (Winter 1982) DOI: 10.1215/ijm/1256046603
KEYWORDS: 35K85, 49A29, 93E20
Back Matter
Illinois J. Math. 26 (4), (Winter 1982)
No abstract available
Back to Top